Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Lattice ordering on Banach spaces


Author: L. J. Heider
Journal: Proc. Amer. Math. Soc. 3 (1952), 833-838
MSC: Primary 46.3X
MathSciNet review: 0050810
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0050810-8
PII: S 0002-9939(1952)0050810-8
Article copyright: © Copyright 1952 American Mathematical Society